AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 1, Année 2017

Khalid AKHLIL,
Infinite dimensional reflecting OrnsteinUhlenbeck stochastic process on non-convex open sets, pp. 1117-1146
DOI : http://dx.doi.org/10.16929/as/2017.1117.95
ABSTRACT
ENGLISH In this article we introduce the Gaussian Sobolev space W12(O, gamma ), where O is an arbitrary open set of a separable Banach space E endowed with a non-degenerate centered Gaussian measure gamma . Moreover, we investigate the semi-martingale structure of the infinite dimensional re flecting Ornstein-Uhlenbeck process for open sets of the form O = {x in E : G(x) < 0}, where G is some Borel function on E.

FRANCAIS Dans cette article on commence par introduire les espaces de Sobolev Gaussiens W12(O, gamma ), où O est un ouvert quelconque d'un espace de Banach séparable E muni d'une mesure gaussienne gamma centrée et non-dégénérée. En plus, on montre que le processus d'Ornstein-Uhlenbeck réfléchi en dimension infinie admet une décomposition en tant que semi-martaingale pour des ouverts de la forme O = {x in E : G(x) < 0}, où G est une fonction borélienne sur E.
Citer cet article
Khalid AKHLIL, (2017). Infinite dimensional reflecting OrnsteinUhlenbeck stochastic process on non-convex open sets. Afrika Statistika . Volume 12(1), pp 1117-1146
Doi : http://dx.doi.org/10.16929/as/2017.1117.95













JAS
JAS



ok